# SDR HYIA20121203002

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 30,416 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 565410412
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, THE RT ENGINE ASSY WAS REMOVED FOR A SCHEDULED TIME CHANGE. UPON REMOVAL, A CRACK WAS DISCOVERED AT THE RT NACELLE CROSSOVER BEAM IN THE AREA OF TURBOCHARGER BRACKET HOLE LOCATIONS.  LOCATION OF CRACK RELATIVE TO RT NACELLE CROSSOVER BEAM 5654104-12. C/A WILL BE TO REMOVE RT NACELLE CROSSOVER BEAM, PERFORM A DETAILED VISUAL INSPECTION OF SURROUNDING STRUCTURE, AND REASSEMBLE WITH NEW OEM PARTS.
